# SDR USAA2011061600002

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 69,161 hours, 31,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EEL - EMERGENCY AISLE LIGHT LENS IS MISSING AT ROW 9R.  INSTALLED NEW LENS AT ROW 9R.
